Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
violets

helppppppppp pleaseeeeeeeeeee!!!!!!!!

Recommended Posts

okay so this post is about to sound insanely rambly/crazy so i apologize for that in advance. i have had to visit 4 dermatologists to finally have 1 of them say yes to accutane, a low dosage of 10 mg and possibly 20 later but generally 10 mg, and this was with lots and lots of pleading. anyway, because at the moment I don't have any active pimples I decided to not take accutane but now i'm kind of nervous about my decision and wondering if I should go on it. i mean it was a lot of effort..lately i've been really good about not freaking out about my skin but I looked at it just now and it just looks sooo red and wierd to me..i don't know. so i was wondering if anyone knows if accutane makes the skin looks "prettier" for lack of a better word and if it would be extremely unwise to take it in order to prevent any future pimples. im sorry i sound so lame im just really freaking out :cry:

Share this post


Link to post
Share on other sites

Hmm. Remember it accutane is a 4-6 months program. I was prescribed accutane because I've had acne problems since I was 14 and now I am 23. Accutane is normally the "last resort" medication for acne. In your case, I wouldn't worry about it.

Share this post


Link to post
Share on other sites

I think the majority of people on accutane have either had acne for a while (as in many years) or have moderate/severe acne. Acne is a last resort for me. I'm 26 and have had acne since I was 12 or 13. Its been a long battle that I have to have come to an end.

How old are you? How long have you dealt with acne?

Share this post


Link to post
Share on other sites

If your face is red now, Accutane might amplify the redness. You're freaking out and rightly so. I've seen your posts before regarding Accutane and you have mild acne. If you've gone through 4 derms and only one reluctantly agreed to even give you 10mg, that's telling you something.

Share this post


Link to post
Share on other sites

Why is your skin red? Rosacea or sun damage? I think treating that would be more effective than taking Accutane at this time for you, but it's your call.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×